Someone Who Has Experienced Body Pain After Tinnitus Onset?

Discussion in 'Support' started by meeruf, May 15, 2014.

tinnitus forum
    1. meeruf

      meeruf Member Benefactor Team Awareness

      Tinnitus Since:
      Cause of Tinnitus:
      Hi guys.

      T don't bother me so much anymore. Most day is pretty silent now. However, since Christmas, I have had periods with quite bad bodypain. I don't know if this have a connection with my tinnitus or not. Tinnitus was a pretty hard shock for my body and mind. I had some very stressfull moments last year. The body pain comes and go. Right now I have the most painfull yet, it have lasted since 14.05.2014. Two days. Last time I had this, was 3-4 weeks ago. Then I had constant pain in my body for 3-4 days. Then it went away again.

      The pain is like, a faint pain in my upperbody that goes along the skin. And another, much stronger pain that wanders around in the body. I think it has a connection with sleep. Everytime this happen I can only get 4-5 hours of sleep. I also itch alot in these periods.

      Any ideas? This kind of sucks..
    2. Grace
      No Mood

      Grace Member

      Tinnitus Since:
      Not sure but it could be from stress and anxiety... When i was in the hospital over the weekend i was experiencing numbness of my lower body and they said it was anxiety and as soon as i calmed down it went away? They said stress and anxiety can take a toll on your body making all kinds of parts hurt.. But not sure if this is your case maybe get it checked out
      • Agree Agree x 1
    3. yonkapin

      yonkapin Member Benefactor

      Melbourne, Australia
      Tinnitus Since:
      March 2012
      Yeah it could be anxiety and stress, or side effects from medication or some supplement you might be taking, if you take any that is.

      I doubt it's directly related to your tinnitus tough (imo).
    4. mick1987
      No Mood

      mick1987 Member

      UK (England)
      Tinnitus Since:
      Cause of Tinnitus:
      Acoustic Trauma
      I was taking few vitamin supplements and after a week started getting muscle aches, anxiety, depression, stopped using them and after a day all back to normal, my body doesn't like supplements! Tried taking them multiple times and get the same reaction every time...weird!
    5. Sound Wave

      Sound Wave Member Benefactor Team Tech

      Tinnitus Since:
      Cause of Tinnitus:
      Probably headphones

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.